# SDR UPS01236753

- Difficulty date: August 30, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- Aircraft time: 46,642 hours, 37,972 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK ON FRAME WEB BS 807 RBL 48 APPROX BETWEEN JIG HOLE AND LIGHTNING HOLE. REPAIR CARRIED OUT IAW SRM 51-40-2
